# SDR SIMA20201227004

- Difficulty date: December 27, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabn Floor Prox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIPS 6 EA BROKEN.  R & R 6 EA FLOOR PROXIMITY STRIPS IAW EMB 145 AMM 33-50-12.  SEE BOW 350633 FOR INSTALLATION AND OPS CHECK.
